Found: 4 resources


Narrow your search

Resource type

article (4)


Language

English (4)


Year
From To Submit

2020 (1)

2019 (1)

2013 (1)

2012 (1)

Listing 1 - 4 of 4
Sort by

Asymptotic Properties of the most Generalized Optimal Stochastic Approximation Procedures

Al-Nahrain Journal of Science, 2013, Volume 16, Issue 2, Pages 202-209
 

Key Generator to Encryption Images Based on Chaotic Maps

Iraqi Journal of Science, 2019, Volume 60, Issue 2, Pages 362-370

A STOCHASTIC APPROXIMATION-ITERATIVE LEAST SQUARES ESTIMATION PROCEDURE

Iraqi Journal of Science, 2012, Volume 53, Issue 2, Pages 367-385
 
 

Listing 1 - 4 of 4
Sort by